Orlicz-Sobolev regularity of mappings with subexpo-nentially integrable distortion

Albert Clop, Pekka Koskela

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


We study regularity properties of mappings of finite distortion. We show that some sort of self-improvement phenomena hold also when only subexponential integrability is assumed for the distortion function. We extend to this setting results by Faraco, Koskela and Zhong [9] and Bildhauer, Fuchs and Zhong [6].
Original languageEnglish
Pages (from-to)301-326
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica E Applicazioni
Issue number4
Publication statusPublished - 1 Jan 2009


  • Higher integrability
  • Mappings of finite distortion
  • Subexponential distortion


Dive into the research topics of 'Orlicz-Sobolev regularity of mappings with subexpo-nentially integrable distortion'. Together they form a unique fingerprint.

Cite this